# SDR F3LA00053

- Difficulty date: March 19, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N310FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26440
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION REPORTED SHEAR TIE CRACKED AT STRINGER 6R.  MAINTENANCE REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPLACEMENT SHEAR TIE PER SRM 53-10-15 AND 51-10-2.  (M)
